# SDR SWAA084884

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 43,588 hours, 36,220 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 8615
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR RETRACTION LT MLG RED LIGHT REMAINED ILLUMINATED WITH GEAR RETRACTED.  RED AND GREEN LIGHTS ON WITH GEAR IN OFF POSITION.  REMOVED AND REPLACED LT MLG UPLOCK ACTUATOR PER MM.
